Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 17, NWS Tulsa, OK

June 1, 2013McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 1, 2013, 12:17 AM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2013, 12:17 AM CDT (05:17 UTC)
Expired
Jun 1, 2013, 6:30 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 102 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:45 AM CDTFLASH FLOODEufaula, OKSTREETS FLOODED/CLOSED
Jun 1, 2:45 AM CDTFLASH FLOODOkemah, OKSTREETS FLOODED.
Jun 1, 4:30 AM CDTFLASH FLOODHenryetta, OKSIGNIFICANT FLOODING WITH MOST STREET AND ROADS UNDERWATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 148 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3260 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
6.9
Supercell composite
29.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WGUS54 KTSA 010517
FFWTSA
OKC091-107-111-011130-
/O.NEW.KTSA.FF.W.0017.130601T0517Z-130601T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTH CENTRAL OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 630 AM CDT

* AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 
  1 TO 2 INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL  
  2 TO 3 INCHES POSSIBLE.   

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  EUFAULA...OKEMAH...BEARDEN...BOLEY...CASTLE...CHECOTAH...
  CLEARVIEW...DEWAR...GRAYSON...HANNA...HENRYETTA...HOFFMAN...LAKE
  EUFAULA STATE PARK...PADEN...PHAROAH...RAIFORD...RENTIESVILLE...
  STIDHAM...VIVIAN AND WELEETKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3564 9662 3550 9608 3554 9535 3532 9535
      3530 9550 3527 9552 3519 9578 3519 9587
      3515 9594 3516 9599 3529 9599 3528 9643
      3545 9645 3545 9648 3543 9649 3545 9655
      3539 9654 3540 9663

$$
1 follow-up statement
179 
WGUS74 KTSA 010651
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT SAT JUN 1 2013

OKC091-107-111-011130-
/O.CON.KTSA.FF.W.0017.000000T0000Z-130601T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
151 AM CDT SAT JUN 1 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OKMULGEE...OKFUSKEE AND MCINTOSH COUNTIES UNTIL 630 AM CDT...

AT 150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 2 TO 4 
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 2 TO 3 
POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...OKEMAH...BEARDEN...BOLEY...CASTLE...CHECOTAH...CLEARVIEW...
DEWAR...GRAYSON...HANNA...HENRYETTA...HOFFMAN...LAKE EUFAULA STATE
PARK...PADEN...PHAROAH...RAIFORD...RENTIESVILLE...STIDHAM...VIVIAN 
AND WELEETKA. 

INTERSTATE 40 LIES WITHIN THIS HEAVY RAINFALL AXIS....AND THOSE THAT 
MUST TRAVEL THIS ROUTE OVERNIGHT WILL ENCOUNTER REDUCED VISIBILITIES 
IN HEAVY RAIN. ALSO...FLUCTUATING DEPTHS OF WATER ON PAVEMENT WILL 
INCREASE RISK FOR HYDROPLANING...SLOW DOWN AND BE PREPARED FOR 
RAPIDLY CHANGING CONDITIONS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.

A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING
ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR
WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 3564 9662 3550 9608 3554 9535 3532 9535
      3530 9550 3527 9552 3519 9578 3519 9587
      3515 9594 3516 9599 3529 9599 3528 9643
      3545 9645 3545 9648 3543 9649 3545 9655
      3539 9654 3540 9663

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 12:15 AM CDT, 2 minutes earlier.

Area forecast discussion, Jun 1, 12:15 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT JUN 1 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES FOR AT LEAST THE REMAINDER OF THE NIGHT. TEMPORARY MVFR
CONDITIONS AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORM ACTIVITY.
WINDS WILL EVENTUALLY SHIFT TO THE NORTHWEST EARLY SATURDAY
MORNING... WITH LIGHT RAIN CONTINUING. RAIN WILL END FROM
NORTHWEST TO SOUTHEAST DURING THE DAY SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 1009 PM CDT FRI MAY 31 2013/

DISCUSSION...
TORNADO THREAT IS DIMINISHING SOMEWHAT BUT IS NOT TOTALLY GONE.
HAIL AND WIND WILL BECOME THE MAIN SEVERE WEATHER THREATS AFTER
MIDNIGHT WITH FLOODING POTENTIAL ALSO INCREASING AS STORM COVERAGE
EXPANDS ACROSS MAINLY NORTHEAST OKLAHOMA OVER THE NEXT FEW HOURS.
CONVECTION WILL BEGIN TO GET A SOUTHWARD PUSH LATER TONIGHT. HAVE
MADE SOME MINOR FIRST PERIOD ADJUSTMENTS TO ACCOUNT FOR CURRENT
AND EXPECTED TRENDS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 3 AM SATURDAY FOR OKZ060-OKZ064-OKZ066-
     OKZ067.

     FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 31, 5:35 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI MAY 31 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
535 PM CDT FRI MAY 31 2013

...SIGNIFICANT SEVERE WEATHER AND FLOODING POTENTIAL THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
THE STAGE HAS BEEN SET FOR A SIGNIFICANT SEVERE WEATHER AND FLOODING
EVENT TO TAKE PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING AND TONIGHT.

THE POTENTIAL IS THERE FOR LARGE AND VIOLENT TORNADOES...BASEBALL SIZE
HAIL...80 MILE AN HOUR WINDS AND TORRENTIAL RAINS THAT WILL
PRODUCE LIFE THREATENING FLOODING.

THUNDERSTORMS ARE DEVELOPING LATE THIS AFTERNOON IN THE VICINITY OF
A FRONTAL BOUNDARY THAT EXTENDS FROM SOUTHEAST KANSAS INTO
WESTERN OKLAHOMA AND NEAR A DRYLINE THAT EXTENDS NORTH TO SOUTH
ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS ARE EXPECTED TO
INTENSIFY RAPIDLY INTO SUPERCELLS AS THE AIRMASS ACROSS THE REGION
IS EXTREMELY UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR IN PLACE.
THESE SUPERCELLS WILL MOVE INTO MUCH OF NORTHEAST OKLAHOMA THIS
EVENING AND WILL BE CAPABLE OF PRODUCING LARGE AND VIOLENT
TORNADOES...BASEBALL SIZE HAIL AND 80 MILE AN HOUR WINDS.

TOWARDS MIDNIGHT...THE SEVERE MODE WILL TRANSITION TOWARDS A
STRAIGHT LINE WIND AND LARGE HAIL RISK. HOWEVER...THE THREAT FOR
TORANDIC SUPERCELLS MAY EXIST THROUGH THE OVERNIGHT HOURS.
ADDITIONALLY...THE MID AND UPPER LEVEL WIND FIELDS ARE FORECAST TO
PARALLEL THE SURFACE FRONT AS IT SAGS INTO NORTHEAST
OKLAHOMA...WHICH IS INDICATIVE OF REPEATED ROUNDS OF STORMS OVER
THE SAME AREAS. MANY AREAS ACROSS EASTERN OKLAHOMA HAVE ALREADY
REACHED SATURATION ALONG WITH MANY MAIN STEM RIVERS ALREADY IN
FLOOD. ADDITIONAL RAINFALL WILL RAPIDLY ESCALATE THE ONSET OF
FLASH FLOODING. SEE /OKCFFATSA/ FOR FLOOD WATCH DETAILS.

AREAL COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL WILL PUSH
SOUTHEAST OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STORMS WILL BE ONGOING SATURDAY MORNING AS THE SLOW MOVING FRONTAL
BOUNDARY IS SLOW TO CLEAR THE REGION. DRIER AND COOLER AIR WILL
WORK IN BEHIND THE BOUNDARY FROM NORTH TO SOUTH...WITH SEVERAL
DAYS OF SETTLED WEATHER EXPECTED IN THE WAKE OF THIS FRONT.
THUNDERSTORM CHANCES RETURN MONDAY NIGHT AS THE UPPER PATTERN
TRANSITIONS TO A MORE NORTHWESTERLY FLOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 31, 8:59 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT FRI MAY 31 2013

OKZ056-010245-
NOWATA OK-
859 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NOWATA

AT 859 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF NOWATA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE AND LENAPAH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3698 9563 3681 9543 3679 9543 3660 9571
      3660 9573 3671 9581 3672 9581
TIME...MOT...LOC 0159Z 230DEG 35KT 3669 9570
Local storm report, May 31, 9:11 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          WATOVA                  36.62N 95.66W
05/31/2013                   NOWATA             OK   TRAINED SPOTTER

            NUMEROUS SPOTTER REPORTS OF A TORNADO IN THE WATOVA AREA.
            TREE DAMAGE AND DAMAGE TO A HOME REPORTED. TIME ESTIMATED
            VIA RADAR.

&&

KAH
Local storm report, May 31, 9:23 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             1 W DRUMRIGHT           35.99N 96.62W
05/31/2013  E1.75 INCH       CREEK              OK   BROADCAST MEDIA

            REPORTED ON HIGHWAY 33

&&

KAH
Special weather statement, May 31, 9:29 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT FRI MAY 31 2013

OKZ054>056-061-010300-
NOWATA OK-OSAGE OK-ROGERS OK-WASHINGTON OK-
929 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN ROGERS AND
     WASHINGTON

AT 929 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF RAMONA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...WATOVA...
TALALA...VERA...RAMONA AND OCHELATA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3682 9566 3650 9550 3642 9600 3659 9609
TIME...MOT...LOC 0229Z 255DEG 29KT 3650 9593
Local storm report, May 31, 11:47 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
05/31/2013  M58.00 MPH       MCINTOSH           OK   MESONET

1142 PM     TSTM WND GST     2 N EUFAULA             35.32N 95.58W
05/31/2013  E70.00 MPH       MCINTOSH           OK   TRAINED SPOTTER

&&

AEJ
Local storm report, Jun 1, 12:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             PORUM                   35.36N 95.27W
06/01/2013  E1.00 INCH       MUSKOGEE           OK   BROADCAST MEDIA

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:07 PM CDTTornado WarningTSACraig, Nowata38 min
May 31, 7:18 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 31, 7:27 PM CDTTornado WarningTSAOsage33 min
May 31, 7:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
May 31, 7:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
May 31, 7:40 PM CDTTornado WarningTSACreek, Osage, Pawnee35 min
May 31, 7:42 PM CDTFlash Flood WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more12 hr
May 31, 7:48 PM CDTTornado WarningTSANowata, Osage, Rogers, Washington27 min
May 31, 8:12 PM CDTTornado WarningTSANowata, Rogers, Washington33 min
May 31, 8:34 PM CDTRiver Flood WarningTSACherokee65 hr
May 31, 8:38 PM CDTSpecial Weather StatementTSAWashington37 min
May 31, 8:44 PM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
May 31, 8:49 PM CDTRiver Flood WarningTSANowata32 hr
May 31, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 31, 8:59 PM CDTSpecial Weather StatementTSANowata46 min
May 31, 9:18 PM CDTSevere Thunderstorm WarningTSACraig, Nowata42 min
May 31, 9:29 PM CDTSpecial Weather StatementTSAWashington31 min
May 31, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington67 min
May 31, 9:57 PM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
May 31, 10:28 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Rogers47 min
May 31, 10:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee40 min
May 31, 10:51 PM CDTTornado WarningTSACraig, Delaware24 min
May 31, 11:03 PM CDTTornado WarningTSACraig, Delaware, Mayes27 min
May 31, 11:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg41 min
May 31, 11:12 PM CDTHigh Wind WarningTSACreek, Okmulgee, Tulsa, Wagoner4 hr
May 31, 11:23 PM CDTTornado WarningTSADelaware37 min
May 31, 11:24 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
May 31, 11:41 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg49 min
May 31, 11:53 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee67 min
May 31, 11:56 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah49 min
May 31, 11:58 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Jun 1, 12:11 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee49 min
Jun 1, 12:25 AM CDTTornado WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more50 min
Jun 1, 12:29 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Jun 1, 12:37 AM CDTSpecial Weather StatementTSAOttawa38 min
Jun 1, 12:57 AM CDTTornado WarningTSAAdair, Cherokee, Sequoyah48 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg30 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah45 min
Jun 1, 1:04 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee56 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Jun 1, 1:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah40 min
Jun 1, 2:20 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
Jun 1, 2:52 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah38 min
Jun 1, 3:27 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 1, 4:25 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee6 hr
Jun 1, 5:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Jun 1, 5:28 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 5:43 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Jun 1, 6:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Jun 1, 6:07 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more6 hr
Jun 1, 7:31 AM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 8:17 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more12 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore26 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore60 hr
Jun 1, 10:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Jun 1, 11:36 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha20 hr
Jun 1, 1:30 PM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 6:18 PM CDTRiver Flood WarningTSAPushmataha27 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.